Veretennikov, AY and Veretennikova, MA (2020) On Convergence Rates for Homogeneous Markov Chains. Doklady Mathematics, 101 (1). pp. 12-15. ISSN 1064-5624
Abstract
New improved rates of convergence for ergodic homogeneous Markov chains are studied. Examples of comparison with classical rate bounds are provided.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Markov chains; ergodicity; convergence rate |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 11 Jun 2020 10:47 |
Last Modified: | 12 Jun 2020 09:02 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1134/s1064562420010081 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:161792 |